# SDR SWIA200515539

- Difficulty date: September 14, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 7,148 hours, 6,144 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200207177
- Condition: Smoke
- Location: Left
- Part time: 7,133 hours, 6,132 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND LEFT PACK TEMP ROSE THROUGH 118 DEGREES WITH SMOKE.  REPLACED LT ACM IAW MM 21-51-10.  OPERATIONAL CHECK GOOD.
